# SDR ABXA9700616

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5910051502
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT AILERON TAB HAD 3 AREAS OF DELAMINATION BOTH UPPER AND LOWER, 20 PERCENT OVERALL.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKINS IAW DC-9 SRM.
